# SDR SWAA2021031855572

- Difficulty date: February 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,096 hours, 27,633 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED TRAILING EDGE PANEL OB OF #7 SPOILER; THE SEAL RETAINER IS CRACKED. / REPLACED SEAL RETAINER PER SRM 51-40-02
